On Ricci solitons of cohomogeneity one

Author: 

Dancer, A
Wang, M

Publication Date: 

1 January 2011

Journal: 

Annals of Global Analysis and Geometry

Last Updated: 

2021-03-24T11:46:48.81+00:00

Issue: 

3

Volume: 

39

DOI: 

10.1007/s10455-010-9233-1

page: 

259-292

abstract: 

We analyse some properties of the cohomogeneity one Ricci soliton equations, and use Ansätze of cohomogeneity one to produce new explicit examples of complete Kähler Ricci solitons of expanding, steady and shrinking types. These solitons are foliated by hypersurfaces which are circle bundles over a product of Fano Kähler-Einstein manifolds or over coadjoint orbits of a compactly connected semisimple Lie group. © 2010 Springer Science+Business Media B.V.

Symplectic id: 

149621

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article